MAUDE Adverse Event Report: THORATEC SWITZERLAND GMBH PEDIMAG BLOOD PUMP; BLOOD PUMP FOR ECMO, LONG-TERM (> 6 HOURS) USE

THORATEC SWITZERLAND GMBH PEDIMAG BLOOD PUMP; BLOOD PUMP FOR ECMO, LONG-TERM (> 6 HOURS) USE
Model Number 201-90052
Medical Device Problem Codes No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a pedimag pump was returned to abbott.
 
Additional Manufacturer Narrative
Section a: patient information was requested but has not been provided.Section b3: event date was estimated as it was not provided.Section d4: expiration date and manufacture date (h4) cannot be determined at this time.The primary udi number in d4 is reflective of all available information.No further information was provided.A supplemental report will be submitted when the manufacturer¿s investigation is completed.
 
Additional Manufacturer Narrative
This event was determined to be supplemental information to mfr# 2916596-2024-03509.Investigation findings will be submitted under mfr # 2916596-2024-03509.

Brand Name
PEDIMAG BLOOD PUMP
Common Device Name
BLOOD PUMP FOR ECMO, LONG-TERM (> 6 HOURS) USE
Manufacturer (Section D)
THORATEC SWITZERLAND GMBH
technoparkstrasse 1
zurich CH-80 05
SZ  CH-8005
Manufacturer (Section G)
THORATEC SWITZERLAND GMBH
technoparkstrasse 1
zurich CH-80 05
SZ   CH-8005
Manufacturer Contact
lindsey sallese
6035 stoneridge drive
pleasanton, CA 94588
7818528207
MDR Report Key19751041
Report Number3003306248-2024-04383
Device Sequence Number6532343
Product Code QNR
UDI-Device Identifier07640135140634
UDI-Public(01)07640135140634
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K090051
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number201-90052
Device Catalogue Number201-90052
Device Lot NumberL08271-LB5
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/20/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2024
Supplement Date Received by Manufacturer08/14/2024
Initial Report FDA Received Date07/16/2024
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown